Velocity Distribution in Semiopen ChannelsSource: Journal of Fluids Engineering:;1976:;volume( 098 ):;issue: 004::page 764DOI: 10.1115/1.3448477Publisher: The American Society of Mechanical Engineers (ASME)keyword(s): Channels (Hydraulic engineering) ,
|
Collections
Show full item record
contributor author | Y. Kohav | |
contributor author | G. Hetsroni | |
contributor author | A. Solan | |
date accessioned | 2017-05-08T23:00:53Z | |
date available | 2017-05-08T23:00:53Z | |
date copyright | December, 1976 | |
date issued | 1976 | |
identifier issn | 0098-2202 | |
identifier other | JFEGA4-26904#764_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/88747 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Velocity Distribution in Semiopen Channels | |
type | Journal Paper | |
journal volume | 98 | |
journal issue | 4 | |
journal title | Journal of Fluids Engineering | |
identifier doi | 10.1115/1.3448477 | |
journal fristpage | 764 | |
journal lastpage | 766 | |
identifier eissn | 1528-901X | |
keywords | Channels (Hydraulic engineering) | |
tree | Journal of Fluids Engineering:;1976:;volume( 098 ):;issue: 004 | |
contenttype | Fulltext |